# SDR JJBA20211231043

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 36,560 hours, 23,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT NOT WORKING. REMOVED AND REPLACED EXTERNAL EMERGENCY DOME LIGHT ASSEMBLY AND BULB. OPS CHECK SAT
